Free access
Issue
ESAIM: M2AN
Volume 39, Number 3, May-June 2005
Special issue on Low Mach Number Flows Conference
Page(s) 441 - 458
DOI http://dx.doi.org/10.1051/m2an:2005017
Published online 15 June 2005
  1. T. Alazard, Incompressible limit of the nonisentropic Euler equations with the solid wall boundary conditions. Adv. Differential Equations, to appear.
  2. G. Alì, Low Mach number flows in time-dependent domains. SIAM J. Appl. Math. 63 (2003) 2020–2041. [CrossRef] [MathSciNet]
  3. K. Asano, On the incompressible limit of the compressible euler equation. Japan J. Appl. Math. 4 (1987) 455–488. [CrossRef] [MathSciNet]
  4. B.J. Bayly, C.D. Levermore and T. Passot, Density variations in weakly compressible flows. Phys. Fluids A 4 (1992) 945–954. [CrossRef] [MathSciNet]
  5. D. Bresch, B. Desjardins, E. Grenier and C.-K. Lin, Low Mach number limit of viscous polytropic flows: formal asymptotics in the periodic case. Stud. Appl. Math. 109 (2002) 125–149. [CrossRef] [MathSciNet]
  6. G. Browning and H.-O. Kreiss, Problems with different time scales for nonlinear partial differential equations. SIAM J. Appl. Math. 42 (1982) 704–718. [CrossRef] [MathSciNet]
  7. G. Browning, A. Kasahara and H.-O. Kreiss, Initialization of the primitive equations by the bounded derivative method. J. Atmospheric Sci. 37 (1980) 1424–1436. [CrossRef] [MathSciNet]
  8. C. Cheverry, Justification de l'optique géométrique non linéaire pour un système de lois de conservation. Duke Math. J. 87 (1997) 213–263. [CrossRef] [MathSciNet]
  9. A. Chorin, A numerical method for solving incompressible viscous flow problems. J. Comput. Phys. 2 (1967) 12–26. [CrossRef]
  10. R. Danchin, Zero Mach number limit for compressible flows with periodic boundary conditions. Amer. J. Math. 124 (2002) 1153–1219. [CrossRef] [MathSciNet]
  11. B. Desjardins and E. Grenier, Low Mach number limit of viscous compressible flows in the whole space. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999) 2271–2279. [CrossRef] [MathSciNet]
  12. B. Desjardins, E. Grenier, P.-L. Lions and N. Masmoudi, Incompressible limit for solutions of the isentropic navier-stokes equations with dirichlet boundary conditions. J. Math. Pures Appl. 78 (1999) 461–471. [CrossRef] [MathSciNet]
  13. A. Dutrifoy and T. Hmidi, The incompressible limit of solutions of the two-dimensional compressible Euler system with degenerating initial data. C. R. Math. Acad. Sci. Paris 336 (2003) 471–474. [CrossRef] [MathSciNet]
  14. D. Ebin, The motion of slightly compressible fluids viewed as a motion with strong constraining force. Ann. Math. 105 (1977) 141–200. [CrossRef]
  15. D. Ebin, Motion of slightly compressible fluids in a bounded domain I. Comm. Pure Appl. Math. 35 (1982) 451–485. [CrossRef] [MathSciNet]
  16. I. Gallagher, Asymptotic of the solutions of hyperbolic equations with a skew-symmetric perturbation. J. Differential Equations 150 (1998) 363–384. [CrossRef] [MathSciNet]
  17. B. Gustafsson and H. Stoor, Navier-Stokes equations for almost incompressible flow. SIAM J. Numer. Anal. 28 (1991) 1523–1547. [CrossRef] [MathSciNet]
  18. T. Hagstrom and J. Lorenz, All-time existence of classical solutions for slightly compressible flows. SIAM J. Math. Anal. 29 (1998) 652–672. [CrossRef] [MathSciNet]
  19. T. Hagstrom and J. Lorenz, On the stability of approximate solutions of hyperbolic-parabolic systems and the all-time existence of smooth, slightly compressible flows. Indiana Univ. Math. J. 51 (2002) 1339–1387. [CrossRef] [MathSciNet]
  20. D. Hoff, The zero-Mach limit of compressible flows. Comm. Math. Phys. 192 (1998) 543–554. [CrossRef] [MathSciNet]
  21. T. Iguchi, The incompressible limit and the initial layer of the compressible Euler equation in Formula . Math. Methods Appl. Sci. 20 (1997) 945–958. [CrossRef] [MathSciNet]
  22. H. Isozaki, Singular limits for the compressible Euler equation in an exterior domain. J. Reine Angew. Math. 381 (1987) 1–36. [CrossRef] [MathSciNet]
  23. H. Isozaki, Wave operators and the incompressible limit of the compressible Euler equation. Comm. Math. Phys. 110 (1987) 519–524. [CrossRef] [MathSciNet]
  24. H. Isozaki, Singular limits for the compressible Euler equation in an exterior domain. II. Bodies in a uniform flow. Osaka J. Math. 26 (1989) 399–410. [MathSciNet]
  25. J.-L. Joly, G. Métivier and J. Rauch, Coherent and focusing multidimensional nonlinear geometric optics. Ann. Sci. École Norm. Sup. (4) 28 (1995) 51–113.
  26. J.-L. Joly, G. Métivier and J. Rauch, Dense oscillations for the compressible 2-d Euler equations, in Nonlinear partial differential equations and their applications. Collège de France Seminar, Vol. XIII (Paris, 1994/1996), Longman, Harlow. Pitman Res. Notes Math. Ser. 391 (1998) 134–166.
  27. T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems. Arch. Rational Mech. Anal. 58 (1975) 181–205. [CrossRef] [MathSciNet]
  28. S. Klainerman and A. Majda, Singular perturbations of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids. Comm. Pure Appl. Math. 34 (1981) 481–524. [CrossRef] [MathSciNet]
  29. S. Klainerman and A. Majda, Compressible and incompressible fluids. Comm. Pure Appl. Math. 35 (1982) 629–653. [CrossRef] [MathSciNet]
  30. R. Klein, Semi-implicit extension of a Godunov-type scheme based on low Mach number asymptotics. I. One-dimensional flow. J. Comput. Phys. 121 (1995) 213–237. [CrossRef] [MathSciNet]
  31. R. Klein, N. Botta, T. Schneider, C.-D. Munz, S. Roller, A. Meister, L. Hoffmann and T. Sonar, Asymptotic adaptive methods for multi-scale problems in fluid mechanics. J. Engrg. Math. 39 (2001) 261–343. [CrossRef] [MathSciNet]
  32. H.-O. Kreiss, Problems with different time scales for partial differential equations. Comm. Pure Appl. Math. 33 (1980) 399–439. [CrossRef] [MathSciNet]
  33. C.K. Lin, On the incompressible limit of the compressible navier-stokes equations. Comm. Partial Differential Equations 20 (1995) 677–707. [CrossRef] [MathSciNet]
  34. P.-L. Lions, Mathematical topics in fluid mechanics, Vol. 1, Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press Oxford University Press, New York 3 (1996).
  35. P.-L. Lions and N. Masmoudi, Incompressible limit for a viscous compressible fluid. J. Math. Pures Appl. 77 (1998) 585–627. [CrossRef] [MathSciNet]
  36. P.-L. Lions and N. Masmoudi, Une approche locale de la limite incompressible. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 387–392.
  37. A. Meister, Asymptotic single and multiple scale expansions in the low Mach number limit. SIAM J. Appl. Math. 60 (2000) 256–271. [CrossRef] [MathSciNet]
  38. G. Métivier and S. Schochet, The incompressible limit of the non-isentropic euler equations. Arch. Rational Mech. Anal. 158 (2001) 61–90. [CrossRef]
  39. G. Métivier and S. Schochet, Averaging theorems for conservative systems and the weakly compressible Euler equations. J. Differential Equations 187 (2003) 106–183. [CrossRef] [MathSciNet]
  40. B. Müller, Low-Mach-number asymptotics of the Navier-Stokes equations. J. Engrg. Math. 34 (1998) 97–109. [CrossRef] [MathSciNet]
  41. M. Schiffer, Analytical theory of subsonic and supersonic flows, in Handbuch der Physik. Springer-Verlag, Berlin 9 (1960) 1–161.
  42. S. Schochet, The compressible Euler equations in a bounded domain: existence of solutions and the incompressible limit. Comm. Math. Phys. 104 (1986) 49–75. [CrossRef] [MathSciNet]
  43. S. Schochet, Asymptotics for symmetric hyperbolic systems with a large parameter. J. Differential Equations 75 (1988) 1–27. [CrossRef] [MathSciNet]
  44. S. Schochet, Fast singular limits of hyperbolic PDEs. J. Differential Equations 114 (1994) 476–512. [NASA ADS] [CrossRef] [MathSciNet]
  45. P. Secchi, On the singular incompressible limit of inviscid compressible fluids. J. Math. Fluid Mech. 2 (2000) 107–125. [CrossRef] [MathSciNet]
  46. T. Sideris, The lifespan of smooth solutions to the three-dimensional compressible Euler equations and the incompressible limit. Indiana Univ. Math J. 40 (1991) 535–550. [CrossRef] [MathSciNet]
  47. L. Sirovich, Initial and boundary value problems in dissipative gas dynamics. Phys. Fluids 10 (1967) 24–34. [CrossRef] [MathSciNet]
  48. R. Temam, Navier-Stokes equations. Theory and numerical analysis. North-Holland Publishing Co., Amsterdam (1977).
  49. S. Ukai, The incompressible limit and initial layer of the compressible Euler equation. J. Math. Kyoto U. 26 (1986) 323–331.
  50. P.S. van der Gulik, The linear pressure dependence of the viscosity at high densities. Physica A 256 (1998) 39–56. [CrossRef]
  51. M. Van Dyke, Perturbation methods in fluid mechanics. Appl. Math. Mech. 8. Academic Press, New York (1964).
  52. G.P. Zank and W.H. Matthaeus, The equations of nearly incompressible fluids. I. Hydrodynamics, turbulence, and waves. Phys. Fluids A 3 (1991) 69–82. [CrossRef] [MathSciNet]

Recommended for you